Probabilities of moderate deviations in a banach space

Chandrakant M. Deo, Gutti Jogesh Babu

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We obtain probabilities of moderate deviations for i.i.d. sequences taking values in a separable Banach space under precise necessary and sufficient conditions. The results obtained are new even on the real line.

Original languageEnglish (US)
Pages (from-to)392-397
Number of pages6
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - Oct 1981

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Probabilities of moderate deviations in a banach space'. Together they form a unique fingerprint.

Cite this